Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 27, 2013, 2:07 PM CDT for 5 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2013, 2:07 PM CDT (19:07 UTC)
- Expired
- May 27, 2013, 2:45 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS53 KLSX 271907
SVRLSX
MOC071-073-139-151-219-271945-
/O.NEW.KLSX.SV.W.0074.130527T1907Z-130527T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
EXTREME SOUTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
SOUTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 245 PM CDT
* AT 205 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SWISS...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERMANN...NEW HAVEN...WASHINGTON...SWISS...TRELOAR...
MARTHASVILLE...DUTZOW...GASCONADE...RHINELAND...MCKITTRICK...
BERGER...LYON AND HOLSTEIN.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 9173 3871 9173 3870 9166 3873 9164
3876 9096 3850 9098 3852 9175
TIME...MOT...LOC 1907Z 269DEG 39KT 3863 9158
HAIL...1.00IN
WIND...60MPH
$$
CARNEY2 follow-up statements
644
WWUS53 KLSX 271922
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT MON MAY 27 2013
MOC151-271932-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-130527T1945Z/
OSAGE MO-
222 PM CDT MON MAY 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3873 9164 3876 9096 3850 9098 3852 9164
TIME...MOT...LOC 1922Z 271DEG 30KT 3862 9145
$$
MOC071-073-139-219-271945-
/O.CON.KLSX.SV.W.0074.000000T0000Z-130527T1945Z/
FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-WARREN MO-
222 PM CDT MON MAY 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARREN...EXTREME SOUTHERN MONTGOMERY...GASCONADE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 245 PM CDT...
AT 219 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWISS...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERMANN...NEW HAVEN...WASHINGTON...TRELOAR...MARTHASVILLE...DUTZOW...
BERGER...HOLSTEIN AND LYON.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3873 9164 3876 9096 3850 9098 3852 9164
TIME...MOT...LOC 1922Z 271DEG 30KT 3862 9145
HAIL...1.00IN
WIND...60MPH
$$
CARNEY480 WWUS53 KLSX 271940 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 240 PM CDT MON MAY 27 2013 MOC071-073-139-219-271950- /O.EXP.KLSX.SV.W.0074.000000T0000Z-130527T1945Z/ FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-WARREN MO- 240 PM CDT MON MAY 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN...EXTREME SOUTHERN MONTGOMERY...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 245 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM. LAT...LON 3873 9164 3876 9096 3850 9098 3852 9164 TIME...MOT...LOC 1940Z 271DEG 30KT 3862 9126 $$ CARNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 27, 12:26 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1226 PM CDT MON MAY 27 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CDT MON MAY 27 2013 ONCE AGAIN DEALING WITH A COMPLEX FORECAST WITH THE SENSIBLE WEATHER STRONGLY CONTROLLED BY MESOSCALE FACTORS...SOMETHING THE MODELS TYPICALLY HAVE DIFFICULTY IN RESOLVING. THE CONVECTIVE SYSTEM CURRENTLY EXTENDING THROUGH EASTERN MO HAS BEEN WEAKENING AND SHRINKING OVER THE LAST FEW HOURS AS IT MOVES ESEWD TOWARDS THE MS RIVER. I SEE NO REASON FOR THIS TREND NOT TO CONTINUE...WITH A CONTINUED DECREASE IN INTENSITY AND COVERAGE AS IT OUTRUNS THE INSTABILITY AND BETTER LOW LEVEL FORCING. ATTENTION THEN TURNS TO THE MATURE BOW ECHO SYSTEM/MCS ACROSS WESTERN IOWA/SERN NEBRASKA. THIS WELL-DEFINED SYSTEM IS BEING FEED BY A 40+KT SWLY LLJ WITH MUCAPES OF 1500-2000 J/KG. VIRTUALLY ALL THE EXPLICIT CONVECTION ALLOWING MODELS INCLUDING THE HRRR BRING THIS SYSTEM SEWD THIS MORNING AND HAVE IT IMPACTING THE AREA ALONG AND NORTH OF I-70...PRIMARILY THIS AFTERNOON. I'M NOT SURE ABOUT THE TIMING OR THE EXACT STRUCTURE OF THE FINAL PRODUCT BUT THIS SCENARIO LOOKS QUITE REASONABLE AND I HAVE LIKELY POPS OVER A MOST OF THE NRN 2/3RDS OF THE CWA. THE SYSTEM IS MOVING AT A PRETTY GOOD CLIP RIGHT NOW AND PURE EXTRAPOLATION WOULD HAVE IT ENTERING THE NW PORTION OF THE CWA 14Z OR SO...HOWEVER IT MAY BECOME MORE ELONGATED WITH TIME. THE LONGER IT TAKES TO ENTER THE CWA...THE GREATER THE OPPORTUNITY FOR THE AIR MASS AHEAD OF IT TO DESTABILIZE AND THEN FOR THE SYSTEM AND ITS MESOSCALE BOUNDARY TO INTERACT WITH. IT COULD POSE A LOCALLY HEAVY RAIN AND WIND THREAT DEPENDING ON ITS FINAL INTENSITY. NORTHERN PORTIONS OF MO INTO WEST CENTRAL IL LOOK ACTIVE AGAIN TONIGHT. A SHORTWAVE WILL BE MOVING ENEWD FROM THE PLAINS INTO THE MID/UPPER MS VALLEY PROVIDING LARGE SCALE ASCENT ALONG WITH FORCING VIA A STOUT 50+ KT VEERING SWLY LLJ. THIS WILL PROVIDE STRONG SUPPORT FOR AT LEAST ONE AND POSSIBLY SEVERAL MCSS WHICH TRACK EASTWARD FROM THE CENTRAL PLAINS AND EFFECT PORTIONS OF NRN MO. AGAIN THERE COULD BE A WIND AND HEAVY RAIN THREAT WITH ANY SYSTEM. GLASS .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 400 AM CDT MON MAY 27 2013 THE CHANCE OF SHOWERS AND THUNDERSTORMS LINGERS A BIT LONGER THAN PREVIOUSLY FORECAST INTO TUESDAY AND TUESDAY NIGHT ACCOUNTING FOR RESIDUAL BOUNDARIES FROM TONIGHTS ACTIVITY...HOWEVER OVERALL THE AREA IMPACTED SHOULD BE SHRINKING AND TEMPERATURES WILL BE WARMING TUESDAY AND WEDNESDAY AS A RIDGE BUILDS THRU THE ERN U.S. BY THE LATER PART OF THE WEEK AND INTO THE WEEKEND WE GET BACK INTO AN ACTIVE PATTERN AS A DEEP UPPER TROF SLOWLY PROGRESSES EASTWARD INTO THE NATIONS MIDSECTION. GLASS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1213 PM CDT MON MAY 27 2013 A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTN. BRIEF PDS OF IFR VSBYS ARE EXPECTED DUE TO HEAVY RAINFALL. WINDS WILL TURN NWLY FOR A FEW HOURS AFTER THE STORMS MOVE THROUGH FOLLOWED BY A RETURN TO PREVAILING SLY FLOW. THERE IS A GREAT DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR LATE TONIGHT BUT PCPN CHCS APPEAR TO BE HIGHEST AT KUIN. STRONGER WINDS SHOULD MIX DOWN TO THE SFC TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS. SPECIFICS FOR KSTL...TWO AREAS OF THUNDERSTORMS ARE EXPECTED TO AFFECT KSTL OVER THE NEXT 6 HOURS. THE FIRST AREA WILL BE WITHIN THE 10 MILE VICINITY OF THE AIRPORT OVER THE NEXT HOUR OR SO. THE SECOND AREA OF THUNDERSTORMS EXTENDED BETWEEN KCOU AND KUIN AT TAF ISSUANCE AND THIS LINE IS EXPECTED TO REACH KSTL AROUND 20Z. THERE IS A GREAT DEAL OF UNCERTAINTY REGARDING CONVECTIVE TRENDS FOR LATE TONIGHT AND TOMORROW AFTN BECAUSE WHAT HAPPENS LATER WILL DEPEND ON WHAT HAPPENS ACROSS THE REGION THIS AFTN. SWLY WINDS WILL BECOME NWLY AFTER THE LINE OF THUNDERSTORMS MOVES THROUGH THEN BECOME SLY AGAIN TONIGHT. STRONGER WINDS SHOULD MIX DOWN TO THE SURFACE TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 27, 5:19 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 519 AM CDT MON MAY 27 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 519 AM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL...EAST CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THUNDERSTORMS ARE LIKELY AGAIN TONIGHT ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THIS AFTERNOON AND TONIGHT...SOME OF THE STORMS ALONG AND NORTH OF INTERSTATE 70 MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT ACROSS PORTIONS OF NORTHERN MISSOURI INTO WEST CENTRAL ILLINOIS. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. GLASS
In the hours before
Special weather statement, May 27, 11:39 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1139 AM CDT MON MAY 27 2013 MOZ041-042-050-271730- AUDRAIN MO-BOONE MO-CALLAWAY MO- 1139 AM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUDRAIN...NORTHWESTERN CALLAWAY AND BOONE COUNTIES UNTIL 1230 PM CDT... AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF HALLSVILLE...OR 10 MILES NORTH OF COLUMBIA...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CENTRALIA... STURGEON... HALLSVILLE... MURRY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, May 27, 12:01 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HEAVY RAIN 4 W SHELBYVILLE 39.81N 92.12W
05/27/2013 M2.95 INCH SHELBY MO TRAINED SPOTTER
RAINFALL TOTAL SINCE YESTERDAY MORNING. 1.01 AT 730
AM....1.94 BETWEEN 730 AM AND 12 NOON.
&&
TRUETTSpecial weather statement, May 27, 1:02 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 102 PM CDT MON MAY 27 2013 ILZ097-098-MOZ036-051-052-060-271845- CALHOUN IL-LINCOLN MO-MONTGOMERY MO-PIKE MO-PIKE IL-WARREN MO- 102 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHERN WARREN...MONTGOMERY AND WESTERN LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 145 PM CDT... AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF PITTSFIELD TO BUELL...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MONTGOMERY CITY... PITTSFIELD... PIKE... ATLAS... NEW HARTFORD... BUELL... BELLFLOWER... PLEASANT HILL... CLARKSVILLE... EOLIA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, May 27, 1:43 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 143 PM CDT MON MAY 27 2013 ILZ058-059-097>099-MOZ036-052-061-271930- CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-PIKE MO-PIKE IL-ST. CHARLES MO- 143 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CALHOUN...NORTHWESTERN MACOUPIN AND WESTERN JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHWESTERN ST. CHARLES AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 230 PM CDT... AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINCHESTER TO 5 MILES SOUTHWEST OF HAWK POINT...AND MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELSBERRY... TROY... WHITE HALL... ST. PAUL... LAKE ST. LOUIS... MOSCOW MILLS... ROODHOUSE... HARDIN... WINFIELD... CARROLLTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Special weather statement, May 27, 2:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 201 PM CDT MON MAY 27 2013 MOZ049>051-059-060-062-271945- CALLAWAY MO-FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-WARREN MO- 201 PM CDT MON MAY 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHEASTERN OSAGE... MONTGOMERY...GASCONADE...NORTHWESTERN FRANKLIN AND EASTERN CALLAWAY COUNTIES UNTIL 245 PM CDT... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF CHAMOIS...OR 12 MILES WEST OF HERMANN...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HERMANN... NEW HAVEN... WARRENTON... WRIGHT CITY... BIG SPRING... SWISS... JONESBURG... TRELOAR... MARTHASVILLE... TRUESDALE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:21 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| May 27, 12:12 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| May 27, 2:12 PM CDT | River Flood Warning | LSX | Marion | 6 days |
| May 27, 2:35 PM CDT | River Flood Warning | LSX | Marion | 54 hr |
| May 27, 3:01 PM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| May 27, 3:12 PM CDT | Areal Flood Advisory | LSX | Audrain, Callaway | 6 hr |
| May 27, 3:16 PM CDT | Areal Flood Advisory | LSX | Marion | 6 hr |
| May 27, 3:40 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
| May 27, 3:54 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Knox, Lewis, Lincoln and 6 more | 18 hr |
| May 27, 6:28 PM CDT | River Flood Warning | LSX | Monroe | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.